MathSciNet Relay Station
MathSciNet bibliographic data
MR1234625 (95c:35030) 35B10 (34G20 35L70)
Fečkan, Michal Periodic solutions of certain abstract wave equations. Proc. Amer. Math. Soc. 123 (1995), no. 2, 465–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement